zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability of functional equations in Banach spaces. (English) Zbl 0964.39026
The paper is a survey of results concerning the stability of additive functional equation, exponential functional equation, quadratic functional equation, d’Alembert equation, and few other trigonometric functional equations in Banach spaces. This paper contains an impressive list of references.

MSC:
39B82Stability, separation, extension, and related topics
39B52Functional equations for functions with more general domains and/or ranges
WorldCat.org
Full Text: DOI
References:
[1] Alzer, H.: Remark on the stability of the gamma functional equation. Results math. 35, 199-200 (1999) · Zbl 0929.39014
[2] Baker, J.: The stability of the cosine equation. Proc. amer. Math. soc. 80, 411-416 (1980) · Zbl 0448.39003
[3] Baker, J.; Lawrence, J.; Zorzitto, F.: The stability of the equation $f(x+y)=f(x)f(y)$. Proc. amer. Math. soc. 74, 242-246 (1979) · Zbl 0397.39010
[4] Borelli, C.: On Hyers--Ulam stability of hosszú’s functional equation. Results math. 26, 221-224 (1994) · Zbl 0828.39019
[5] Borelli, C.; Forti, G. L.: On a general Hyers--Ulam stability result. Internat. J. Math. math. Sci. 18, 229-236 (1995) · Zbl 0826.39009
[6] K, J. Brzd E. : A note on stability of additive mappings. Stability of mappings of Hyers--Ulam type, 19-22 (1994)
[7] Cholewa, P. W.: The stability of the sine equation. Proc. amer. Math. soc. 88, 631-634 (1983) · Zbl 0547.39003
[8] Cholewa, P. W.: Remarks on the stability of functional equations. Aequationes math. 27, 76-86 (1984) · Zbl 0549.39006
[9] Czerwik, S.: On the stability of the quadratic mapping in normed spaces. Abh. math. Sem. univ. Hamburg 62, 59-64 (1992) · Zbl 0779.39003
[10] Czerwik, S.: On the stability of the homogeneous mapping. C. R. Math. rep. Acad. sci. Canada 14, 268-272 (1992) · Zbl 0795.39006
[11] Fenyö, I.: On an inequality of P. W. cholewa. General inequalities, 5, 277-280 (1987) · Zbl 0636.39006
[12] Förg-Rob, W.; Schwaiger, J.: On the stability of a system of functional equations characterizing generalized hyperbolic and trigonometric functions. Aequationes math. 45, 285-296 (1993) · Zbl 0774.39007
[13] Förg-Rob, W.; Schwaiger, J.: On the stability of some functional equations for generalized hyperbolic functions and for the generalized cosine equation. Results math. 26, 274-280 (1994) · Zbl 0829.39010
[14] Forti, G. L.: The stability of homomorphisms and amenability, with applications to functional equations. Abh. math. Sem. univ. Hamburg 57, 215-226 (1987) · Zbl 0619.39012
[15] Forti, G. L.: Hyers--Ulam stability of functional equations in several variables. Aequationes math. 50, 143-190 (1995) · Zbl 0836.39007
[16] Forti, G. L.; Schwaiger, J.: Stability of homomorphisms and completeness. C. R. Math. rep. Acad. sci. Canada 11, 215-220 (1989) · Zbl 0697.39013
[17] Gajda, Z.: On stability of the Cauchy equation on semigroups. Aequationes math. 36, 76-79 (1988) · Zbl 0658.39006
[18] Gajda, Z.: On stability of additive mappings. Internat. J. Math. math. Sci. 14, 431-434 (1991) · Zbl 0739.39013
[19] Ga\check{}vruta, P.: A generalization of the Hyers--Ulam--rassias stability of approximately additive mappings. J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043
[20] Ga\check{}vruta, P.: On the stability of some functional equations. Stability of mappings of Hyers--Ulam type, 93-98 (1994)
[21] Ger, R.: Stability of addition formulae for trigonometric mappings. Zeszyty nauk. Politech. slasiej ser. Mat. fiz. 64, 75-84 (1990)
[22] Ger, R.: The singular case in the stability behavior of linear mappings. Grazer math. Ber. 316, 59-70 (1991)
[23] Ger, R.: On functional inequalities stemming from stability questions. General inequalities, 6, 227-240 (1992) · Zbl 0770.39007
[24] Ger, R.: Superstability is not natural. Rocznik nauk.-dydakt. Prace mat. 159, 109-123 (1993) · Zbl 0964.39503
[25] Ger, R.; Šemrl, P.: The stability of the exponential equation. Proc. amer. Math. soc. 124, 779-787 (1996) · Zbl 0846.39013
[26] Hyers, D. H.: On the stability of the linear functional equation. Proc. nat. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403
[27] Hyers, D. H.; Isac, G.; Rassias, Th.M: Stability of functional equations in several variables. (1998) · Zbl 0907.39025
[28] Hyers, D. H.; Isac, G.; Rassias, Th.M: On the asymptoticity aspect of Hyers--Ulam stability of mappings. Proc. amer. Math. soc. 126, 425-430 (1998) · Zbl 0894.39012
[29] Hyers, D. H.; Rassias, Th.M: Approximate homomorphisms. Aequationes math. 44, 125-153 (1992) · Zbl 0806.47056
[30] Isac, G.; Rassias, Th.M: On the Hyers--Ulam stability of ${\psi}$-additive mappings. J. approx. Theory 72, 131-137 (1993) · Zbl 0770.41018
[31] Isac, G.; Rassias, Th.M: Functional inequalities for approximately additive mappings. Stability of mappings of Hyers--Ulam type, 117-125 (1994) · Zbl 0844.39015
[32] Jarosz, K.: Perturbations of Banach algebras. Lecture notes in mathematics 1120 (1985) · Zbl 0557.46029
[33] Johnson, B. E.: Approximately multiplicative functionals. J. London math. Soc. (2) 34, 489-510 (1986) · Zbl 0625.46059
[34] Johnson, B. E.: Approximately multiplicative maps between Banach algebras. J. London math. Soc. (2) 37, 294-316 (1988) · Zbl 0652.46031
[35] Jung, S. -M: On the Hyers--Ulam--rassias stability of approximately additive mappings. J. math. Anal. appl. 204, 221-226 (1996) · Zbl 0888.46018
[36] S.-M. Jung, On the stability of the functional equation for exponential functions, manuscript.
[37] Jung, S. -M: Hyers--Ulam--rassias stability of functional equations. Dynam. systems appl. 6, 541-566 (1997) · Zbl 0891.39025
[38] Jung, S. -M: On the superstability of the functional equation $f(xy)=yf(x)$. Abh. math. Sem. univ. Hamburg 67, 315-322 (1997) · Zbl 0890.39022
[39] Jung, S. -M: On the modified Hyers--Ulam--rassias stability of the functional equation for gamma function. Mathematica 39, 235-239 (1997) · Zbl 0907.39026
[40] Jung, S. -M: On a general Hyers--Ulam stability of gamma functional equation. Bull. korean math. Soc. 34, 437-446 (1997) · Zbl 0965.39023
[41] Jung, S. -M: On the stability of gamma functional equation. Results math. 33, 306-309 (1998) · Zbl 0907.39027
[42] Jung, S. -M: Hyers--Ulam--rassias stability of Jensen’s equation and its application. Proc. amer. Math. soc. 126, 3137-3143 (1998) · Zbl 0909.39014
[43] Jung, S. -M: On the Hyers--Ulam stability of the functional equations that have the quadratic property. J. math. Anal. appl. 222, 126-137 (1998) · Zbl 0928.39013
[44] Jung, S. -M: On the stability of the functional equation $f(xy)=f(x)$y. Mathematica 40, 89-94 (1998) · Zbl 1281.39013
[45] Jung, S. -M: On a modified Hyers--Ulam stability of homogeneous equation. Internat. J. Math. math. Sci. 21, 475-478 (1998) · Zbl 0907.39028
[46] Jung, S. -M: Superstability of homogeneous functional equation. Kyungpook math. J. 38, 251-257 (1998) · Zbl 0929.39013
[47] S.-M. Jung, On an asymptotic behavior of exponential functional equation, Studia Univ. Babes-Bolyai, in press.
[48] Jung, S. -M: On the superstability of the functional equation $f(xy)=f(x)$y. Functional equations and inequalities, 119-124 (2000) · Zbl 0978.39022
[49] S.-M. Jung, On the Hyers--Ulam--Rassias stability of functional equations, Math. Inequalities Appl, in press. · Zbl 0891.39025
[50] Jung, S. -M: Hyers--Ulam--rassias stability of functional equations in mathematical analysis. (2000)
[51] Jung, S. -M; Kim, B.: On the stability of the quadratic functional equation on bounded domains. Abh. math. Sem. univ. Hamburg 69, 293-308 (1999) · Zbl 0952.39010
[52] Kominek, Z.: On a local stability of the Jensen functional equation. Demonstratio math. 22, 499-507 (1989) · Zbl 0702.39007
[53] Losonczi, L.: On the stability of hosszú’s functional equation. Results math. 29, 305-310 (1996) · Zbl 0872.39017
[54] Maksa, G.: Problems 18, in report on the 34th ISFE. Aequationes math. 53, 194 (1997)
[55] Páles, Z.: Remark 27, in report on the 34th ISFE. Aequationes math. 53, 200-201 (1997)
[56] Rassias, J. M.: On approximation of approximately linear mappings. J. funct. Anal. 46, 126-130 (1982) · Zbl 0482.47033
[57] Rassias, J. M.: On a new approximation of approximately linear mappings by linear mappings. Discuss. math. 7, 193-196 (1985) · Zbl 0592.46004
[58] Rassias, Th.M: On the stability of the linear mapping in Banach spaces. Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040
[59] Rassias, Th.M: The stability of mappings and related topics, in report on the 27th ISFE. Aequationes math. 39, 292-293 (1990)
[60] Rassias, Th.M: On a modified Hyers--Ulam sequence. J. math. Anal. appl. 158, 106-113 (1991) · Zbl 0746.46038
[61] Rassias, Th.M: Problem 18, in report on the 31st ISFE. Aequationes math. 47, 312-313 (1994)
[62] Rassias, Th.M: On a problem of S. M. Ulam and the asymptotic stability of the Cauchy functional equation with applications. Internat. ser. Numer. math. 123, 297-309 (1997) · Zbl 0880.39023
[63] Th. M. Rassias, On the stability of the quadratic functional equation, Mathematica, in press.
[64] Th. M. Rassias, On the stability of functional equations originated by a problem of Ulam, Studia Univ. Babes-Bolyai, in press.
[65] Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math, in press.
[66] Rassias, Th.M; Šemrl, P.: On the behavior of mappings which do not satisfy Hyers--Ulam stability. Proc. amer. Math. soc. 114, 989-993 (1992) · Zbl 0761.47004
[67] Rassias, Th.M; Šemrl, P.: On the Hyers--Ulam stability of linear mappings. J. math. Anal. appl. 173, 325-338 (1993) · Zbl 0789.46037
[68] Rassias, Th.M; Tabor, J.: What is left of Hyers--Ulam stability?. J. natur. Geom. 1, 65-69 (1992) · Zbl 0757.47032
[69] Rassias, Th.M; Tabor, J.: On approximately additive mappings in Banach spaces. Stability of mappings of Hyers--Ulam type, 127-134 (1994) · Zbl 0845.39013
[70] Rätz, J.: On approximately additive mappings. General inequalities, 2, 233-251 (1980)
[71] Šemrl, P.: The functional equation of multiplicative derivation is superstable on standard operator algebras. Integral equations oper. Theory 18, 118-122 (1994) · Zbl 0810.47029
[72] Šemrl, P.: The stability of approximately additive functions. Stability of mappings of Hyers--Ulam type, 135-140 (1994) · Zbl 0844.39005
[73] Skof, F.: Sull’approssimazione delle applicazioni localmente ${\delta}$-additive. Atti accad. Sci. Torino 117, 377-389 (1983) · Zbl 0794.39008
[74] Skof, F.: Proprietá locali e approssimazione di operatori. Rend. sem. Mat. fis. Milano 53, 113-129 (1983)
[75] Skof, F.: Approssimazione di funzioni ${\delta}$-quadratiche su dominio ristretto. Atti accad. Sci. Torino cl. Sci. fis. Mat. natur. 118, 58-70 (1984) · Zbl 0578.39003
[76] Skof, F.; Terracini, S.: Sulla stabilità dell’equazione funzionale quadratica su un dominio ristretto. Atti accad. Sci. Torino cl. Sci. fis. Mat. natur. 121, 153-167 (1987) · Zbl 0794.39009
[77] Székelyhidi, L.: On a theorem of Baker, Lawrence and zorzitto. Proc. amer. Math. soc. 84, 95-96 (1982) · Zbl 0485.39003
[78] Székelyhidi, L.: Note on a stability theorem. Canad. math. Bull. 25, 500-501 (1982) · Zbl 0505.39002
[79] Székelyhidi, L.: The stability of the sine and cosine functional equations. Proc. amer. Math. soc. 110, 109-115 (1990) · Zbl 0718.39004
[80] Tabor, J.: On functions behaving like additive functions. Aequationes math. 35, 164-185 (1988) · Zbl 0652.39013
[81] Tabor, J.: Quasi-additive functions. Aequationes math. 39, 179-197 (1990) · Zbl 0708.39005
[82] Tabor, J.: Hosszú’s functional equation on the unit interval is not stable. Publ. math. Debrecen 49, 335-340 (1996) · Zbl 0870.39012
[83] Tabor, J.: Remark 20, in report on the 34th ISFE. Aequationes math. 53, 194-196 (1997)
[84] Tabor, J.; Tabor, J.: Homogeneity is superstable. Publ. math. Debrecen 45, 123-130 (1994) · Zbl 0823.39008
[85] Ulam, S. M.: A collection of mathematical problems. (1960) · Zbl 0086.24101